# SDR NACA2023091200001

- Difficulty date: September 12, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,776 hours, 20,018 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL QTY INDICATION FLUCTUATING AFTER SHUTDOWN. APU FAILED TO START 3 ATTEMPTS. DEFERRED PER MEL 49-11-01A ON 9/12/2023 CAT C. PERFORMED APU OIL SERVICING IAW AMM 12-13-04/301. PERFORMED TS IAW FIM 49-11 FT 959. NO DISCREPANCIES NOTED, ALL STARTING OPERATION NORMAL. CLEARED MEL 49-11-01A ON 9/13/2023
